# SDR CA000925006

- Difficulty date: August 9, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 10,011 hours
- Engine: Lyc T5508D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 216062022
- Condition: Worn
- Location: N2 Governor
- Part time: 5,283 hours
- Component: Fuel Cntrl Unit, Lyc
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PERIODIC ENGINE N2 DROOP WITH POWER APPLICATION WITH SLOW RECOVERY WAS REPORTED.  DURING SUBSEQUENT TROUBLESHOOTING, N2 DROOPED WITH NO NR RECOVERY UNTIL COLLECTIVE WAS CYCLED SEVERAL TIMES.  N2 LEVER ON FUEL CONTROL UNIT APPEARS TO BE ROUGH WHEN CYCLED BY HAND. THE NOTED FCU WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  (X)
